On a problem of nonoverlapping domains

Результат исследований: Материалы для журналаСтатья

2 Цитирования (Scopus)

Выдержка

We solve the problem of finding the range E of some functional on the class of pairs of functions univalent in the system of the disk and the interior of the disk for the arbitrary parameters characterizing the functional. We prove that E is connected and bounded. Using the method of internal variations and the parametric method, we find the equation of the boundary of E. The obtained results extend Lebedev's study [1].

Язык оригиналаАнглийский
Страницы (с-по)1119-1127
Число страниц9
ЖурналSiberian Mathematical Journal
Том53
Номер выпуска6
DOI
СостояниеОпубликовано - 1 дек 2012

Отпечаток

Univalent Functions
Interior
Internal
Arbitrary
Range of data
Class

ASJC Scopus subject areas

  • Mathematics(all)

Цитировать

On a problem of nonoverlapping domains. / Pchelintsev, V. A.

В: Siberian Mathematical Journal, Том 53, № 6, 01.12.2012, стр. 1119-1127.

Результат исследований: Материалы для журналаСтатья

@article{55ec6906abb34de991325d0c760a9ac0,
title = "On a problem of nonoverlapping domains",
abstract = "We solve the problem of finding the range E of some functional on the class of pairs of functions univalent in the system of the disk and the interior of the disk for the arbitrary parameters characterizing the functional. We prove that E is connected and bounded. Using the method of internal variations and the parametric method, we find the equation of the boundary of E. The obtained results extend Lebedev's study [1].",
keywords = "elliptic integrals, functional, method of internal variations, nonoverlapping domains, parametric method, range",
author = "Pchelintsev, {V. A.}",
year = "2012",
month = "12",
day = "1",
doi = "10.1134/S003744661206016X",
language = "English",
volume = "53",
pages = "1119--1127",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer New York",
number = "6",

}

TY - JOUR

T1 - On a problem of nonoverlapping domains

AU - Pchelintsev, V. A.

PY - 2012/12/1

Y1 - 2012/12/1

N2 - We solve the problem of finding the range E of some functional on the class of pairs of functions univalent in the system of the disk and the interior of the disk for the arbitrary parameters characterizing the functional. We prove that E is connected and bounded. Using the method of internal variations and the parametric method, we find the equation of the boundary of E. The obtained results extend Lebedev's study [1].

AB - We solve the problem of finding the range E of some functional on the class of pairs of functions univalent in the system of the disk and the interior of the disk for the arbitrary parameters characterizing the functional. We prove that E is connected and bounded. Using the method of internal variations and the parametric method, we find the equation of the boundary of E. The obtained results extend Lebedev's study [1].

KW - elliptic integrals

KW - functional

KW - method of internal variations

KW - nonoverlapping domains

KW - parametric method

KW - range

UR - http://www.scopus.com/inward/record.url?scp=84871704598&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84871704598&partnerID=8YFLogxK

U2 - 10.1134/S003744661206016X

DO - 10.1134/S003744661206016X

M3 - Article

AN - SCOPUS:84871704598

VL - 53

SP - 1119

EP - 1127

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

IS - 6

ER -